Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On two theorems of Quinzii and rent controlled housing allocation in Sweden
Stockholm University, Faculty of Humanities, Centre for the Study of Cultural Evolution. (kimmo.eriksson@mdh.se)
Stockholm University, Faculty of Humanities, Centre for the Study of Cultural Evolution.
2007 (English)In: International Journal of Game Theory, ISSN 0020-7276, E-ISSN 1432-1270, Vol. 9, no 3, 515-526 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 9, no 3, 515-526 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:su:diva-31773OAI: oai:DiVA.org:su-31773DiVA: diva2:278516
Available from: 2009-11-26 Created: 2009-11-26 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

By organisation
Centre for the Study of Cultural Evolution
In the same journal
International Journal of Game Theory
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf